Alert archive / Oklahoma / Flash Flood Warnings in 2016

Flash Flood Warning 127, NWS Norman, OK

October 6, 2016Logan County, Noble County, Payne County, Oklahoma

NWS Norman, OK issued this flash flood warning at Oct 6, 2016, 7:34 AM CDT for Logan County, Noble County, Payne County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2016, 7:34 AM CDT (12:34 UTC)
Expired
Oct 6, 2016, 10:30 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Logan County, OK, Noble County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 95 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 0.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2179 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
341 m²/s²
Significant tornado parameter
3.2
Supercell composite
16.3

Open this sounding in Storm Lab

The text

As transmitted.

922 
WGUS54 KOUN 061234
FFWOUN
OKC083-103-119-061530-
/O.NEW.KOUN.FF.W.0127.161006T1234Z-161006T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
734 AM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL LOGAN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN NOBLE COUNTY IN NORTHERN OKLAHOMA...
  CENTRAL PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1030 AM CDT
  
* AT 733 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS OCCURRING OR IS IMMINENT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STILLWATER...LANGSTON...GLENCOE AND COYLE. 

ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3625 9692 3625 9682 3616 9682 3616 9679
      3585 9732 3596 9738 3627 9701 3627 9692

$$

KURTZ
1 follow-up statement
250 
WGUS74 KOUN 061359
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
859 AM CDT THU OCT 6 2016

OKC083-103-119-061530-
/O.CON.KOUN.FF.W.0127.000000T0000Z-161006T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN OK-NOBLE OK-PAYNE OK-
859 AM CDT THU OCT 6 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR
EAST CENTRAL LOGAN...SOUTHEASTERN NOBLE AND CENTRAL PAYNE COUNTIES...

AROUND 9 AM CDT...DOPPLER RADAR INDICATED A FEW THUNDERSTORMS
EXTENDING FROM EAST OF GUTHRIE TO RIPLEY AND NORTH OF STILLWATER.
BRIEF HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS THROUGH MID
TO LATE MORNING.  TWO TO THREE INCHES OF RAIN FELL ACROSS PART OF
LOGAN...AND PAYNE COUNTIES THIS MORNING RESULTING IN AREAS OF
FLOODING.  ADDITIONAL RAINFALL IS LIKELY LATE THIS AFTERNOON AND
EVENING AS A COLD FRONT MOVES ACROSS THE AREA.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STILLWATER...LANGSTON...GLENCOE AND COYLE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3625 9692 3625 9682 3616 9682 3616 9679
      3585 9732 3596 9738 3627 9701 3627 9692

$$

SIX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Oct 6, 6:37 AM CDT, 57 minutes earlier.

Area forecast discussion, Oct 6, 6:37 AM CDT, 57 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
637 AM CDT THU OCT 6 2016

.AVIATION...06/12z TAF Issuance...
A busy aviation day is on tap. Thunderstorms will continue to
impact airfields across north central Oklahoma this morning. A
lull in activity may develop through mid morning, but the arrival
of a frontal boundary mid to late in the afternoon will result in
thunderstorms potentially impacting each TAF site at various
points through the later half of the period, MVFR ceilings and
visiblities are likely. Winds will remain gusty and out of the
south ahead of the front, before shifting out of the north behind
the front late in the period.

Kurtz

&&

.PREV DISCUSSION... /issued 254 AM CDT THU OCT 6 2016/

DISCUSSION...
Primary forecast concern is focused on current thunderstorms this
morning and development later this afternoon and evening.

Currently, it has been active this morning across portions of
northern Oklahoma and even across western Oklahoma. 06/07Z Surface
analysis reveals a surface from western into north central Oklahoma.
Aloft, the 850mb low level jet remains elevated, 35-45 kts, while
warm air advection through Wednesday has resulted in upper 60s dew
points spread across nearly all of Oklahoma. In response, storms
continue to be supported by 30-35 kts of deep layer shear along with
a 2000 to 2500 J/Kg mixed layer CAPE. We've had several stout storms
this morning, with surface winds estimated between 60 and 70 mph
with the strongest. This activity is anticipated to continue through
the morning hours, gradually shifting east and northeast with time.

For today, expect some lingering showers and thunderstorms across
portions of north central Oklahoma after sunrise. Into the afternoon
hours, a pre-frontal trough/dry line-esque type surface boundary
will develop over northwestern and western Oklahoma. Increasing warm
air advection through the day will keep dew points elevated, with
daytime heating resulting in surface based CAPEs in the 2000 to 2500
J/Kg range pooling across a large portion Oklahoma and north Texas.
As mentioned in the SPC Day One, the driver will be a 500mb short
wave, currently swinging eastward toward the Four Corners along with
an accompanying speed max. Although the effects of which will be
greatest in KS/NE/MO, southwesterly 500mb flow of 30 to 40 kts in
some locations will lend support to modest 0-6km shear, 20 to 30kts.
This should be enough, however, when paired with the decent
instability to support storm development. Expect convective
initiation in the mid to late afternoon, with storms just ahead of
or anchored to the boundary as it slowly pushes eastward. Given deep
layer shear orientations, expect multi-cellular development
initially, slowly evolving into a few or several line segments into
tomorrow evening. Concerned primarily with damaging wind gusts and
hail. The risk of a tornado is low, however, BUFR profiles from
north central Oklahoma into southern Kansas suggest a slight backing
of boundary layer winds, so 0-1 km shear could recover enough for a
few supercellular looking updrafts that may result in a few
potential tornadoes.

Into the evening and overnight, expect the line of convection to
continue moving south and east as the cold front finally pushes in
from the north. Increased precipitation chances to definite,
especially across central Oklahoma into northern Texas for Thursday
night. Pwats remain elevated, the 06/00z sonde came back with 1.2in,
which is in the 70th percentile for the time of year. Given the
speed of the front, flooding doesn't look like too much of a concern
at the moment, given brief residence times expected with the
convection. However, given the conditions, heavy rainfall is more
than possible and could lead to localized flash flooding in some
locations. ABRFC one hour flash flood guidance suggests most
locations across mid-Missouri and southern Missouri may only need
round 2 to 3 inches of additional rainfall before flooding becomes a
challenge.

Friday into the weekend, a few showers may be lingering across
southern Oklahoma Friday morning, then dry and cool weather takes
over for a change. These more seasonable conditions can also be
expected to carry into the start of next week.

Kurtz

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  86  52  66  46 /  30  80  30   0
Hobart OK         88  52  67  45 /  40  70  20   0
Wichita Falls TX  88  56  69  50 /  20  80  50   0
Gage OK           87  45  69  42 /  20  40  10   0
Ponca City OK     87  49  67  42 /  60  80  10   0
Durant OK         88  63  74  53 /  10  60  40   0

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

30/04/04
Hazardous weather outlook, Oct 6, 3:52 AM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
352 AM CDT THU OCT 6 2016

OKZ004>048-050>052-TXZ083>090-062200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
352 AM CDT THU OCT 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
NORTHERN INTO CENTRAL AND SOUTHWEST OKLAHOMA AS WELL AS A SMALL
PORTION OF WESTERN NORTH TEXAS LATE THIS AFTERNOON AND THIS EVENING.

LOCATION...
THE SLIGHT RISK COVERS LOCATIONS SOUTH OF A LINE FROM ALVA...
TO CHEYENNE AND NORTH OF A LINE FROM QUANAH TEXAS... TO
ANADARKO... OKLAHOMA CITY... TO CUSHING.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 5 PM UNTIL
MIDNIGHT.

IMPACTS...
THE MAIN IMPACTS WILL BE HAIL TO THE SIZE OF GOLF
BALLS... DAMAGING WIND GUSTS TO 70 MPH AND FREQUENT CLOUD TO
GROUND LIGHTNING. A LOW RISK OF A TORNADO OR TWO WILL ALSO BE
POSSIBLE ACROSS NORTH CENTRAL OKLAHOMA LATE THIS AFTERNOON INTO
THE EARLY EVENING HOURS.

DISCUSSION...

SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS PORTIONS
OF WESTERN INTO NORTHERN OKLAHOMA THIS MORNING INTO THE AFTERNOON
HOURS. A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE
WITH THIS ACTIVITY. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING 50 TO 60 MPH WINDS AND NICKEL TO QUARTER SIZE HAIL.

BY LATE THIS AFTERNOON... A STRONG COLD FRONT WILL MOVE SOUTH INTO
OKLAHOMA. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF
THIS COLD FRONT ACROSS NORTHERN AND WESTERN OKLAHOMA. SEVERE STORMS
WILL BE POSSIBLE WITH LARGE HAIL... DAMAGING WIND GUSTS AND HEAVY
RAINFALL THE MAIN CONCERNS. THERE WILL BE A PERIOD OF TIME LATE THIS
AFTERNOON INTO THE EARLY EVENING HOURS WHEN WIND FIELDS WILL BE MORE
FAVORABLE ACROSS PORTIONS OF NORTH CENTRAL OKLAHOMA FOR A FEW
SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO OR TWO.

DURING THE MID TO LATE EVENING... STORMS ARE EXPECTED TO DEVELOP
INTO A LINE OR LINE SEGMENTS AND MOVE MORE QUICKLY EAST AND
SOUTHEAST ACROSS THE AREA AND WILL POSE MAINLY A DAMAGING WIND
THREAT.

.SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS SOUTHERN OKLAHOMA
AND NORTH TEXAS FRIDAY MORNING. SEVERE WEATHER IS NOT EXPECTED.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHERN OKLAHOMA
SUNDAY AND MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Oct 6, 2:43 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
243 AM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 AM     TSTM WND DMG     PONCA CITY              36.71N 97.09W
10/06/2016                   KAY                OK   EMERGENCY MNGR

            MINOR TREE DAMAGE THROUGHOUT THE CITY. POWER OUTAGES
            ACROSS MUCH OF PONCA CITY ALONG WITH SIGNIFICANT STREET
            FLOODING.

&&

SC
Special weather statement, Oct 6, 3:07 AM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
307 AM CDT THU OCT 6 2016

OKZ007-008-012-061100-
GRANT OK-KAY OK-GARFIELD OK-
307 AM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...KAY AND GARFIELD
COUNTIES UNTIL 600 AM CDT...

AT 305 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES SOUTHEAST OF HARDY TO 3 MILES NORTHEAST OF KILDARE TO NEAR
TONKAWA TO NEAR HUNTER TO 3 MILES EAST OF DRUMMOND...MOVING NORTHEAST
AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3678 9676 3677 9682 3674 9683 3675 9689
      3668 9693 3669 9702 3670 9703 3669 9705
      3666 9706 3662 9705 3659 9746 3654 9746
      3620 9766 3619 9810 3659 9804 3700 9758
      3700 9675
TIME...MOT...LOC 0805Z 230DEG 29KT 3695 9675 3684 9701 3672 9729 3654
9771 3630 9798

30
Local storm report, Oct 6, 5:48 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
548 AM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     TSTM WND DMG     PONCA CITY              36.71N 97.09W
10/06/2016                   KAY                OK   BROADCAST MEDIA

            FOUND ON TWITTER... KOCO RETWEETED PICTURE OF LARGE TREE
            DOWN IN PONCA CITY... UPROOTED. TIME ESTIMATED BY RADAR.

&&

KURTZ
Local storm report, Oct 6, 6:32 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
632 AM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      PONCA CITY              36.71N 97.09W
10/06/2016                   KAY                OK   EMERGENCY MNGR

            PONCA CITY EMERGENCY MANGER REPORTS UPWARDS OF 2 TO 3
            FEET OF WATER COVERING SEVERAL RESIDENTIAL STREETS.

&&

KURTZ
Special weather statement, Oct 6, 6:50 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
650 AM CDT THU OCT 6 2016

OKZ013-019-020-026-061215-
NOBLE OK-LOGAN OK-LINCOLN OK-PAYNE OK-
650 AM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NOBLE...SOUTHERN
LOGAN...NORTHWESTERN LINCOLN AND PAYNE COUNTIES UNTIL 715 AM CDT...

AT 649 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR STILLWATER TO 7 MILES NORTH OF EDMOND...MOVING NORTHEAST AT 45
MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3628 9692 3625 9692 3624 9682 3616 9682
      3616 9680 3572 9712 3573 9765 3628 9712
TIME...MOT...LOC 1149Z 232DEG 37KT 3612 9708 3576 9746

30
Local storm report, Oct 6, 6:59 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
659 AM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 AM     FLASH FLOOD      3 NNW PONCA CITY        36.75N 97.11W
10/06/2016                   KAY                OK   PUBLIC

            PUBLIC REPORTS VIA TWITTER THAT HUBBARD ROAD IS CLOSED
            BETWEEN W AND WAVERLY STREETS.

&&

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 7:17 PM CDTSpecial Weather StatementOUNTillman28 min
Oct 5, 10:06 PM CDTSpecial Weather StatementOUNKingfisher24 min
Oct 5, 10:31 PM CDTSpecial Weather StatementOUNKingfisher29 min
Oct 5, 10:35 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble40 min
Oct 5, 10:58 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble47 min
Oct 5, 11:03 PM CDTSpecial Weather StatementOUNBlaine27 min
Oct 5, 11:14 PM CDTSpecial Weather StatementOUNNoble31 min
Oct 5, 11:20 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Kingfisher, Major40 min
Oct 5, 11:33 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant42 min
Oct 5, 11:41 PM CDTSpecial Weather StatementOUNNoble34 min
Oct 5, 11:53 PM CDTSpecial Weather StatementOUNPayne37 min
Oct 5, 11:55 PM CDTSpecial Weather StatementOUNAlfalfa35 min
Oct 6, 12:01 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant44 min
Oct 6, 12:36 AM CDTSpecial Weather StatementOUNKay24 min
Oct 6, 12:42 AM CDTSpecial Weather StatementOUNGrant33 min
Oct 6, 12:44 AM CDTSpecial Weather StatementOUNAlfalfa31 min
Oct 6, 1:07 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble38 min
Oct 6, 1:33 AM CDTSpecial Weather StatementOUNCuster27 min
Oct 6, 1:41 AM CDTSevere Thunderstorm WarningOUNKay, Noble33 min
Oct 6, 2:17 AM CDTSpecial Weather StatementOUNKay43 min
Oct 6, 2:26 AM CDTSevere Thunderstorm WarningOUNGrant, Kay34 min
Oct 6, 2:53 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble3 hr
Oct 6, 3:07 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kay3 hr
Oct 6, 3:26 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble49 min
Oct 6, 3:31 AM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble6 hr
Oct 6, 4:27 AM CDTFlash Flood WarningOUNKay3 hr
Oct 6, 5:06 AM CDTSevere Thunderstorm WarningOUNKay, Noble39 min
Oct 6, 6:50 AM CDTSpecial Weather StatementOUNLogan, Payne25 min
Oct 6, 7:25 AM CDTFlash Flood WarningOUNKay, Noble2 hr
Oct 6, 8:22 AM CDTRiver Flood WarningOUNGrant, Kay, Noble41 hr
Oct 6, 9:44 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble3 hr
Oct 6, 10:05 AM CDTFlood WatchOUNGarfield, Grant, Kay, Noble, Payne14 hr
Oct 6, 2:25 PM CDTSpecial Weather StatementOUNKay50 min
Oct 6, 3:27 PM CDTSpecial Weather StatementOUNGrant33 min
Oct 6, 3:32 PM CDTSevere Thunderstorm WarningOUNGrant, Kay28 min
Oct 6, 3:36 PM CDTSpecial Weather StatementOUNHarmon24 min
Oct 6, 3:49 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon30 min
Oct 6, 4:12 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson48 min
Oct 6, 4:36 PM CDTSpecial Weather StatementOUNGrant9 min
Oct 6, 4:40 PM CDTSpecial Weather StatementOUNBeckham20 min
Oct 6, 4:47 PM CDTSpecial Weather StatementOUNGrant13 min
Oct 6, 4:50 PM CDTSpecial Weather StatementOUNCuster25 min
Oct 6, 4:54 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Washita51 min
Oct 6, 4:57 PM CDTSevere Thunderstorm WarningOUNJackson48 min
Oct 6, 5:00 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey45 min
Oct 6, 5:01 PM CDTSpecial Weather StatementOUNGarfield29 min
Oct 6, 5:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods54 min
Oct 6, 5:24 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Major, Woodward51 min
Oct 6, 5:36 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills39 min
Oct 6, 5:44 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman46 min
Oct 6, 5:52 PM CDTSpecial Weather StatementOUNWoods53 min
Oct 6, 6:09 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Major, Woods, Woodward66 min
Oct 6, 6:13 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman47 min
Oct 6, 6:15 PM CDTSevere Thunderstorm WarningOUNDewey60 min
Oct 6, 6:20 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita40 min
Oct 6, 6:30 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey19 min
Oct 6, 6:36 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson39 min
Oct 6, 6:41 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills34 min
Oct 6, 6:57 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman48 min

Nearby

Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.